NICOLA, FABIO

NICOLA, FABIO  

Dipartimento di Scienze Matematiche  

011415  

Mostra records
Risultati 1 - 20 di 110 (tempo di esecuzione: 0.028 secondi).
Citazione Data di pubblicazione Autori File
A counterexample to a lower bound for a class of pseudodifferential operators / Mughetti, Marco; Nicola, Fabio. - In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9939. - 132:(2004), pp. 3299-3303. 1-gen-2004 NICOLA, FABIO + 60136_UPLOAD.pdf
A lower bound for systems with double characteristics / Nicola, Fabio. - In: JOURNAL D'ANALYSE MATHEMATIQUE. - ISSN 0021-7670. - 96:(2005), pp. 297-311. 1-gen-2005 NICOLA, FABIO 15012_UPLOAD.pdf
A necessary condition for estimates for the $overline{partial}sb b$-complex / Nicola, Fabio. - In: ILLINOIS JOURNAL OF MATHEMATICS. - ISSN 0019-2082. - 49:(2005), pp. 1001-1018. 1-gen-2005 NICOLA, FABIO 22357_UPLOAD.pdf
A note on the restriction theorem and geometry of hypersurfaces / Nicola, Fabio. - In: MATHEMATICA SCANDINAVICA. - ISSN 0025-5521. - 103:(2008), pp. 53-60. 1-gen-2008 NICOLA, FABIO 60133_UPLOAD.pdf
A two dimensional Adler-Manin trace and bi-singular operators / Farzad, Fathizadeh; Masoud, Khalkhali; Nicola, Fabio; Luigi, Rodino. - In: COMMUNICATIONS IN MATHEMATICAL ANALYSIS. - ISSN 1938-9787. - ELETTRONICO. - 15:1(2013), pp. 61-78. 1-gen-2013 NICOLA, FABIO + commun-math-anal2013.pdfadler-manin-arxiv1112.2122.pdf
Almost Diagonalization of τ -Pseudodifferential Operators with Symbols in Wiener Amalgam and Modulation Spaces / Cordero, E.; Nicola, F.; Trapasso, SALVATORE IVAN. - In: JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS. - ISSN 1069-5869. - STAMPA. - 25:4(2019), pp. 1927-1957. [10.1007/s00041-018-09651-z] 1-gen-2019 Nicola F.TRAPASSO, SALVATORE IVAN + JFAA2019.pdf
Analisi Matematica I - Appunti delle lezioni / Nicola, Fabio. - STAMPA. - (2012). 1-gen-2012 NICOLA, FABIO -
Analisi Matematica I. Appunti delle lezioni / Nicola, Fabio. - STAMPA. - (2013). 1-gen-2013 NICOLA, FABIO -
Approximation of Feynman path integrals with non-smooth potentials / Nicola, F.; Trapasso Salvatore, I.. - In: JOURNAL OF MATHEMATICAL PHYSICS. - ISSN 0022-2488. - STAMPA. - 60:10(2019), p. 102103. [10.1063/1.5095852] 1-gen-2019 Nicola F.Trapasso Salvatore I. aip format nicola trapasso_revised.pdf
Approximation of Fourier Integral Operators by Gabor Multipliers / Elena, Cordero; Karlheinz, Gröchenig; Nicola, Fabio. - In: JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS. - ISSN 1069-5869. - STAMPA. - 18:(2012), pp. 661-684. [10.1007/s00041-011-9214-1] 1-gen-2012 NICOLA, FABIO + jfaa2012.pdfgabor-multiplier-arxiv1107.2050.pdf
Born-Jordan Pseudodifferential Operators and the Dirac Correspondence: Beyond the Groenewold-van Hove Theorem / de Gosson, Maurice; Nicola, Fabio. - In: BULLETIN DES SCIENCES MATHEMATIQUES. - ISSN 0007-4497. - STAMPA. - 144:(2018), pp. 64-81. [10.1016/j.bulsci.2017.11.001] 1-gen-2018 Fabio Nicola + BSMF2018.pdf
Born-Jordan pseudodifferential operators with symbols in the Shubin classes / Cordero, Elena; DE GOSSON, MAURICE ALEXIS; Nicola, Fabio. - In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. SERIES B. - ISSN 2330-0000. - ELETTRONICO. - 4:4(2017), pp. 94-109. [10.1090/btran/16] 1-gen-2017 NICOLA, FABIO + -
Boundedness of Fourier integral operators on FL^p spaces / Cordero, Elena; Nicola, Fabio; Rodino, Luigi. - In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9947. - STAMPA. - 361:11(2009), pp. 6049-6071. 1-gen-2009 NICOLA, FABIO + 51338_UPLOAD.pdf
Boundedness of Fourier integral operators on Fourier Lebesgue spaces and affine fibrations / Nicola, Fabio. - In: STUDIA MATHEMATICA. - ISSN 0039-3223. - 198:(2010), pp. 207-219. 1-gen-2010 NICOLA, FABIO 60128_UPLOAD.pdf
Boundedness of Schrodinger Type Propagators on Modulation Spaces / Cordero, Elena; Nicola, Fabio. - In: JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS. - ISSN 1069-5869. - 16:(2010), pp. 311-339. [10.1007/s00041-009-9111-z] 1-gen-2010 NICOLA, FABIO + 66377_UPLOAD.pdf
A characterization of modulation spaces by symplectic rotations / Cordero, Elena; De Gosson, Maurice; Nicola, Fabio. - In: JOURNAL OF FUNCTIONAL ANALYSIS. - ISSN 0022-1236. - STAMPA. - 278:11(2020). [10.1016/j.jfa.2020.108474] 1-gen-2020 Fabio Nicola + JFA2020.pdfsymplmodspaces-submitted_revised2.pdf
Complex powers of hypoelliptic pseudodifferential operators / Buzano, E; Nicola, Fabio. - In: JOURNAL OF FUNCTIONAL ANALYSIS. - ISSN 0022-1236. - 245:(2007), pp. 353-378. 1-gen-2007 NICOLA, FABIO + 15008_UPLOAD.pdf
Convergence in Lp for Feynman path integrals / Nicola, Fabio. - In: ADVANCES IN MATHEMATICS. - ISSN 0001-8708. - STAMPA. - 294:(2016), pp. 384-409. [10.1016/j.aim.2016.03.003] 1-gen-2016 NICOLA, FABIO AIM2016-revised.pdfAIM2016-editoriale.pdf
Decay and Smoothness for Eigenfunctions of Localization Operators / Bastianoni, Federico; Cordero, Elena; Nicola, Fabio. - In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. - ISSN 0022-247X. - STAMPA. - 492:2(2020). [10.1016/j.jmaa.2020.124480] 1-gen-2020 Federico BastianoniFabio Nicola + JMAA2020.pdfCordero2.pdf
Dispersion, spreading and sparsity of Gabor wave packets for metaplectic and Schrödinger operators / Cordero, E.; Nicola, F.; Trapasso, S. I.. - In: APPLIED AND COMPUTATIONAL HARMONIC ANALYSIS. - ISSN 1063-5203. - STAMPA. - 55:(2021), pp. 405-425. [10.1016/j.acha.2021.06.007] 1-gen-2021 Nicola F.Trapasso S. I. + Dispersion, spreading and sparsity of Gabor wave packets for metaplectic and Schrödinger operators.pdfCNT disp diag revised.pdf